# SDR UIEA2021060601276

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,019 hours, 23,372 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Relay
- Part number: 10604501
- Condition: Faulted
- Location: Apu Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU START UNSUCESSFUL AT FL 400 AT -45 DEG C AFTER 3 ATTEMPTS AT ALTITUDE. UNSUCCESSFUL ON THE GROUND AS WELL.( NOTED BY MX. REMOVED AND REPLACED DC FUEL PUMP CONTROL RELAY K191. NO HELP PER FIM 28-25 FT. 806. MDDR 147790 REMAIN OPEN. PERFORMED APU BITE PER AMM 49-61-05 NO FAULTS. PERFORMED OPS CHECK OF APU PER AMM 49-11-00. OPS CHECK GOOD. )
